# SDR DALA2018090505449

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 53,944 hours, 25,451 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FWD CARGO COMPARTMENT STA 500C FUSELAGE FRAME FREE FLANGE IS DENTED BTW STR 25L. FRAME AT STR 25L WAS ACCOMPLISHED SECTION I AS PERMANENT REPAIR PER ETI-37-18-503 REV 1 AND ER/A 571313-14 REV ORIG.
